I work in front of the public daily and can't afford this feeling. How long before my body gets used to it and the feeling goes away? I've contacted my dr. by email to see if there's something he can give me for the nausea so I can continue to work and not feel so bad during this time.
Hi, I understand your nausea with a medication such as Wellbutrin, I also had side effects, number 1 was nausea. Taking it at night, maybe an hour before bedtime might help, I think if after 3 weeks your still feeling ill side effects, it may not be the right med for you. If Wellbutrin is helping you (that is the deciding point) then stick with it, and in the mean time while your adjusting Zofran is an excellent anti nausea med, very little side effects such as drowsiness. There are many meds available like Wellbutrin, if the nausea persists, tell your Dr. you want to try something else. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jan 2015 • 1 answer
Updated 10 Aug 2016 • 4 answers
Updated 23 Oct 2014 • 3 answers
Updated 25 Nov 2016 • 2 answers
Updated 30 Mar 2017 • 2 answers